It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vitamins & Supplements Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 09-15-2012, 08:44 PM   #1
Junior Member
(female)
 
Join Date: Sep 2012
Location: Houston, Texas, United States
Posts: 26
bombom HB User
Unhappy Vitamins combined with seizure meds what're the risks?

Hi!

Let me start by saying that I am epileptic I have been for over 36yrs now since I was 3yrs old. Right now I'm taking 4 diff. meds, which are lamictal 150mg twice a day, prestige 50mg once a day, vimpat 150mg twice a day, and serquel 300mg at night time only. Which each new meds that I have taken over the yrs I have had many diff side effects. One of the main side effects I'm having right now is a low sex drive, so I have looked up on the internet on what I could take that could help with the issue. I have read that certain vitamins can help with such situations. The ones I have taken most of all that I have read up on is fish oil vitamins, vitamin c, and dhea. I have heard that you can either not take enough vitamins, or you can take too much. I have a aunt that's a nurse and she said that when a person is taking meds regularly that it's not good to take too many vitamins. Anyways my point is that I was at a point that I was taking these vitamins everyday, and I started feeling like I was losing my mind set pattern. I don't know if it had anything to do with me mixing too many vitamins with my meds. I know I need to ask my doc about this but I was hoping that I could get some feedback from others other then a medical minded set of view. Someone that can relate to what I'm going through right now, and if you can tell me if these unwanted mind set patterns had anything to do with the mixture of these pills. Only because I have noticed a great deal of diff since I have stopped taking the vitamins again. Can anyone help me in this? Let me know if this is only in my head or something. I hope to be hearing from you!

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply

Similar Threads
Thread Thread Starter Board Replies Last Post
very low K but very high E....??? goldierocks Vitamins & Supplements 1 10-06-2011 07:35 AM
Need a good multivitamin Ultraseamus Vitamins & Supplements 2 11-06-2008 11:43 AM
vitamins as natural pain relievers dogs5 Vitamins & Supplements 1 04-08-2007 08:56 PM
Risks of too much Vitamin A? Kari7171 Vitamins & Supplements 4 09-26-2005 05:49 PM
Combining vitamins & herbal supplements justdero Vitamins & Supplements 8 07-29-2005 06:26 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



jenj770 (15), MyCat55 (5), jonnstar (3), captjane (3), mycatsmom (2), bdrunner79 (2), tess201 (2), itburns2004 (2), MISSYJOY (2), janewhite1 (2)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (858), janewhite1 (823), Titchou (772), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 01:21 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!